HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 5


:
SearchDetail


1 

1 Remarks on the homology of a regular 2-cover / Kamiyama, Yasuhiko -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus28-Dec-2013 Ryukyu mathematical journal Vol.26 p.1-13 紀要論文
2 An exotic involution on the moduli space of planar polygons / Kamiyama, Yasuhiko -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus28-Dec-2013 Ryukyu mathematical journal Vol.26 p.15-35 紀要論文
3 The universal coefficient thorem and the Künneth theorem in Kasparov KK-theory : a review / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus28-Dec-2013 Ryukyu mathematical journal Vol.26 p.95-160 紀要論文
4 The Künneth theorem for tensor products of C^*-algebras : a review as a prelude / Sudo, Takahiro -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus28-Dec-2013 Ryukyu mathematical journal Vol.26 p.71-93 紀要論文
5 The mapping degree of a diffeomorphism between polygon spaces / Kamiyama, Yasuhiko -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus28-Dec-2013 Ryukyu mathematical journal Vol.26 p.37-60 紀要論文

1